Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 4, Pages 341-349
http://dx.doi.org/10.1155/S1048953301000302

Random fixed points for -nonexpansive random operators

1King Fahd University of Petroleum and Minerals, Department of Mathematical Sciences, Dhahran 31261, Saudi Arabia
2Bahauddin Zakariya University, Centre for Advanced Studies in Pure and Applied Mathematics, Multan 60800, Pakistan

Received 1 December 1999; Revised 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdul Rahim Khan and Nawab Hussain, “Random fixed points for -nonexpansive random operators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 341-349, 2001. https://doi.org/10.1155/S1048953301000302.